Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 261, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 12, 2011, 7:01 PM EDT for Duval County, Saint Johns County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2011, 7:01 PM EDT (23:01 UTC)
- Expired
- Aug 12, 2011, 7:28 PM EDT
- In force
- 27 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 36 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 7:15 PM EDT | TSTM WND DMG | 3 W Jacksonville Beach, FL | THE JACKSONVILLE ELECTRIC AUTHORITY CONFIRMED THAT POWER LINE CREWS RESPONDED TO SCATTERED POWER OUTAGES ACROSS THE JACKSONVILLE SOUTHSIDE INLCUDING ALONG SAN PABLO AND HODGES BOULEVARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1012 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS52 KJAX 122301
SVRJAX
FLC031-109-122345-
/O.NEW.KJAX.SV.W.0261.110812T2301Z-110812T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA
* UNTIL 745 PM EDT
* AT 702 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAYPORT TO UNF...
AND MOVING SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
PABLO...NEPTUNE BEACH...JACKSONVILLE BEACH...SAWGRASS...PONTE VEDRA
BEACH AND PALM VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3012 8142 3024 8158 3042 8141 3042 8140
3039 8138 3030 8138 3021 8136
TIME...MOT...LOC 2302Z 293DEG 5KT 3036 8139 3020 8153
$$
SHULER1 follow-up statement
488
WWUS52 KJAX 122328
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 PM EDT FRI AUG 12 2011
FLC031-109-122338-
/O.CAN.KJAX.SV.W.0261.000000T0000Z-110812T2345Z/
ST. JOHNS FL-DUVAL FL-
728 PM EDT FRI AUG 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUVAL AND EXTREME
NORTHERN ST. JOHNS COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 40 MPH ARE STILL
POSSIBLE.
LAT...LON 3012 8142 3024 8158 3042 8141 3042 8140
3039 8138 3030 8138 3021 8136
TIME...MOT...LOC 2328Z 293DEG 5KT 3035 8135 3019 8149
$$
SHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:27 PM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Aug 12, 2:27 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 227 PM EDT FRI AUG 12 2011 ...SCATTERED TO ISOLATED STRONG STORMS THROUGH MON... .SHORT TERM...UPPER LEVEL TROUGHING WILL PERSIST OVER THE EASTERN CONUS AS SEVERAL EMBEDDED UPPER LEVEL IMPULSES RIDE THROUGH THE BASE OF THE TROUGH AND ACROSS THE LOCAL FORECAST AREA. IN THE LOWER LEVELS...A BROAD SURFACE LOW NOW LOCATED NEAR DUVAL COUNTY BASED ON MSLP VALUES WILL RETROGRADE (MOVE WESTWARD) WHILE BECOMING DIFFUSE THROUGH THE WEEKEND. THE COMBINATION OF PREVAILING AND MOIST LOW LEVEL WSW FLOW AROUND THIS LOW...UPPER LEVEL DISTURBANCES AND THE SEA BREEZES ALL INTERACTING OVER AN UNSTABLE AIRMASS WILL CONTINUE TO BRING GOOD CHANCES OF MAINLY AFTN AND EARLY EVENING SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA THROUGH SUN. LATE SUN INTO MON THE UPPER TROUGH AXIS SHIFTS EAST OF THE LOCAL FORECAST AREA WITH A DRIER NW FLOW OVER THE LOCAL CWA. THIS WILL DECREASE POPS N-S NEXT WEEK WITH THE SREF ADVERTISING PRECIPITABLE WATER VALUES DECREASING BELOW 1.3 INCHES ACROSS OUR GA ZONES MON AFTN. THIS AFTN EXPECT SCATTERED STRONG TO SEVERE STORMS WILL BE MOST LIKELY ACROSS OUR INLAND FL ZONES ALONG AND SOUTH OF A JACKSONVILLE TO GAINESVILLE LINE. THIS IS WHERE UPPER LEVEL ENERGY FROM AN IMPULSE OVER THE FL PANHANDLE FOCUS ALONG WITH CONVERGENCE FROM THE SEA BREEZES DURING MAX SFC BASED INSTABILITY AFTER 18Z. IN ADDITION TO WET DOWNBURSTS...WE COULD ALSO SEE SOME HAIL REACH THE SURFACE UNDER STRONGER CELLS GIVEN COOLING ABOVE 830 MB PER THE 12Z JAX RAOB AND DIRECTIONAL SHEAR IN THE HAIL GROWTH ZONE (UPDRAFT -10 TO -20 DEG C LAYER). SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND WITH COOLER 500 MB TEMPS IN THE -6 TO -7 DEG RANGE... ALTHOUGH WET DOWNBURSTS WILL BE THE PRIMARY CONVECTIVE HAZARD (IN ADDITION TO FREQUENT LIGHTNING) GIVEN NEARLY UNIDIRECTIONAL WESTERLY FLOW IN THE MID/UPPER LEVELS AND WEAK STEERING FLOW. CONVECTION WILL FOCUS ACROSS INLAND AREAS WITH A SEA BREEZE AND OUTFLOW CONVERGENCE MOST FOCUSED TOWARD THE I-75 CORRIDOR IN THE EARLY EVENING SAT UNDER LOW LEVEL ESE FLOW...THEN THE REGIME SHIFTS ON SUNDAY WITH CONVERGENCE FOCUSED TOWARD THE I-95 CORRIDOR IN THE LATE AFTN/EARLY EVENING AS LOW LEVEL FLOW BECOMES MORE WSW. ALTHOUGH CONVECTION COVERAGE WILL BE MORE LIMITED ON MON GIVEN INFILTRATION OF DRIER AIR...SEVERE STORM POTENTIAL INCREASES DUE TO INCREASED SHEAR ALOFT AND DRY AIR ENTRAINMENT INTO CELLS INCREASING EVAPORATIVE COOLING AND THUS THEIR DOWNBURST POTENTIAL. HOT TEMPS AND HIGH HUMIDITIES WILL CONTINUE THIS WEEKEND WITH UPPER 90S INLAND AND MID 90S ALONG THE ATLANTIC COAST UNTIL THE AFTERNOON EAST COAST SEA BREEZE DEVELOPS. && .LONG TERM...AN UPPER LEVEL TROUGH WILL POSITION OVER THE ATLANTIC SEABOARD THROUGH FRI WITH A DRY NW FLOW ACROSS THE LOCAL AREA. THE LOW LEVEL BERMUDA RIDGE AXIS WILL BUILD NORTH OF THE AREA WED INTO FRI AND BRING A SHALLOW ESE FLOW REGIME. POPS WILL BE BELOW NORMAL THROUGH THE PERIOD GIVEN LIMITED MOISTURE WITH ABOUT 10-20% ACROSS SE GA AND ABOUT 20-30% ACROSS NE FL EACH AFTN. HIGHS WILL RANGE IN THE LOW/MID 90S WITH LOWS IN THE LOW/MID 70S...WITH SOME UPPER 60S POSSIBLE WELL INLAND. && .AVIATION...MAINLY VFR CONDS EXPECTED. TSRA EXPECTED AFTER 19Z TO 20Z AT FLORIDA TERMINALS MAINLY FROM SEA BREEZE INFLUENCES. WILL MONITOR FOR PSBL STORMS NEAR SSI. HAVE MVFR VSBY FOR GNV AND VQQ AFTER 08Z SAT MORNING. && .MARINE...A FAIRLY QUIET PATTERN CONTINUES INTO THE WEEKEND. AS A SURFACE TROUGH APPROACHES FROM THE NORTH ON SUNDAY...THE PRESSURE GRADIENT TIGHTENS. NOCTURNAL SURGES WITH S TO SW WINDS ARE EXPECTED EARLY NEXT WEEK. NO HEADLINES ARE ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 93 73 93 / 20 40 20 30 SSI 80 88 78 91 / 20 30 20 40 JAX 77 92 76 93 / 30 30 20 40 SGJ 79 90 77 92 / 30 30 20 40 GNV 74 94 74 92 / 30 50 20 40 OCF 75 93 74 92 / 30 40 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/TRABERT
Hazardous weather outlook, Aug 12, 2:04 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 204 PM EDT FRI AUG 12 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 204 PM EDT FRI AUG 12 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING... ...DANGEROUS HEAT INDICES THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT... HIGH TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH HUMIDITIES WILL PUSH HEAT INDICES INTO THE 105 TO 110 RANGE DURING THE AFTERNOON HOURS. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS THIS AFTERNOON AND EVENING AS THE SEA BREEZES INTERACT WITH A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING AND HAIL. SLOW STORM MOTION TO THE EAST 10 MPH OR LESS WILL ENABLE PERIODS OF HEAVY RAINFALL AND PRODUCE MINOR LOCALIZED FLOODING. STORMS WILL DECREASE IN INTENSITY AND COVERAGE BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON THROUGH MONDAY. SCATTERED THUNDERSTORM ACTIVITY CAN BE EXPECTED EACH AFTERNOON THROUGH MONDAY. SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/ABE
In the hours before
Special weather statement, Aug 12, 6:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EDT FRI AUG 12 2011
FLZ023-GAZ150-164-122300-
BAKER-CHARLTON-WARE-
621 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHWESTERN BAKER AND CENTRAL CHARLTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...
AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
HOMELAND TO 34 MILES SOUTHWEST OF HOMELAND...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMELAND
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3058 8245 3058 8242 3062 8242 3089 8218
3089 8199 3045 8233 3049 8246 3057 8246
TIME...MOT...LOC 2221Z 270DEG 6KT 3083 8208 3050 8240
ZAPPESpecial weather statement, Aug 12, 6:24 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 624 PM EDT FRI AUG 12 2011 GAZ164-122315- CHARLTON- 624 PM EDT FRI AUG 12 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT... AT 624 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF FOLKSTON...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3095 8190 3087 8197 3092 8210 3102 8207 TIME...MOT...LOC 2224Z 303DEG 5KT 3094 8201 ZAPPE
Local storm report, Aug 12, 6:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
641 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 W CRESCENT CITY 29.44N 81.55W
08/12/2011 PUTNAM FL 911 CALL CENTER
THREE LARGE TREES WERE BLOWN DOWN ACROSS HUNINTON ROAD AT
THE RAILROAD TRACKS. THE AMTRACK TRAIN HAD TO BE STOPPED
AN THE TRACKS WERE STILL BEING CLEARED OF DEBRIS ABOUT AN
HOUR AFTER THE EVENT OCCURRED. THE TIME OF DAMAGE WAS
BASED ON RADAR.
0440 PM TSTM WND DMG 5 W CRESCENT CITY 29.45N 81.60W
08/12/2011 PUTNAM FL 911 CALL CENTER
TREES WERE BLOWN DOWN AT OLEANDER STREET AND LAKE
MARGARET BOULEVARD.
0450 PM TSTM WND DMG 1 WNW GEORGETOWN 29.40N 81.65W
08/12/2011 PUTNAM FL 911 CALL CENTER
TREES WERE BLOWN DOWN AT SUNSET DRIEV AND HESS ROAD.
0633 PM HAIL 5 W FRUIT COVE 30.11N 81.70W
08/12/2011 M1.75 INCH CLAY FL NWS EMPLOYEE
GOLFBALL SIZE HAIL WAS REPORTED ALONG U.S. HIGHWAY 17 ON
THE NORTHEND OF FLEMING ISLAND ACROSS FROM PACE ISLAND.
&&
AENYEDILocal storm report, Aug 12, 6:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
649 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 3 NE LAKESIDE 30.16N 81.73W
08/12/2011 M1.00 INCH CLAY FL TRAINED SPOTTER
QUARTER SIZE HAIL WAS REPORTED ALONG MOODY DRIVE NEAR
DOCTORS LAKE.
&&
AENYEDILocal storm report, Aug 12, 6:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST CITRA 29.41N 82.11W
08/12/2011 M55 MPH MARION FL PUBLIC
&&
AENYEDISpecial weather statement, Aug 12, 6:58 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT FRI AUG 12 2011
FLZ025-122345-
DUVAL-
658 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...
AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM MAYPORT TO 4 MILES
SOUTHWEST OF UNF...MOVING SOUTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND UNF...TALBOT ISLAND...
MAYPORT...LITTLE TALBOT ISLAND...FORT CAROLINE...SAN PABLO...NEPTUNE
BEACH AND JACKSONVILLE BEACH THROUGH 745 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3025 8143 3020 8144 3017 8150 3025 8162
3049 8141 3048 8141 3043 8140 3039 8138
3035 8139 3026 8137
TIME...MOT...LOC 2258Z 314DEG 4KT 3036 8140 3022 8153
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:29 PM EDT | Special Weather Statement | JAX | Flagler | 31 min |
| Aug 12, 3:40 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Aug 12, 3:51 PM EDT | Areal Flood Advisory | JAX | Marion | 54 min |
| Aug 12, 3:54 PM EDT | Special Weather Statement | JAX | Flagler | 36 min |
| Aug 12, 3:55 PM EDT | Areal Flood Advisory | JAX | Flagler | 65 min |
| Aug 12, 3:59 PM EDT | Special Weather Statement | JAX | Suwannee | 46 min |
| Aug 12, 4:04 PM EDT | Special Weather Statement | JAX | Citrus | 41 min |
| Aug 12, 4:16 PM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam, Saint Johns | 59 min |
| Aug 12, 4:17 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| Aug 12, 4:33 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 26 min |
| Aug 12, 4:48 PM EDT | Special Weather Statement | JAX | Nassau | 42 min |
| Aug 12, 4:49 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| Aug 12, 4:51 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Aug 12, 4:52 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Aug 12, 4:53 PM EDT | Areal Flood Advisory | JAX | Marion | 112 min |
| Aug 12, 4:58 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 47 min |
| Aug 12, 5:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Aug 12, 5:15 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 2 hr |
| Aug 12, 5:23 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Aug 12, 5:27 PM EDT | Areal Flood Warning | JAX | Marion | 2 hr |
| Aug 12, 5:35 PM EDT | Special Weather Statement | JAX | Nassau | 40 min |
| Aug 12, 5:37 PM EDT | Special Weather Statement | JAX | Baker | 38 min |
| Aug 12, 5:46 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 25 min |
| Aug 12, 5:50 PM EDT | Areal Flood Advisory | JAX | Nassau | 115 min |
| Aug 12, 5:53 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Aug 12, 5:55 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| Aug 12, 5:57 PM EDT | Special Weather Statement | JAX | Clay | 48 min |
| Aug 12, 5:58 PM EDT | Areal Flood Advisory | JAX | Nassau | 92 min |
| Aug 12, 5:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Aug 12, 5:59 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Aug 12, 6:02 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 9 min |
| Aug 12, 6:04 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 23 min |
| Aug 12, 6:18 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 72 min |
| Aug 12, 6:18 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 32 min |
| Aug 12, 6:19 PM EDT | Special Weather Statement | JAX | Baker | 41 min |
| Aug 12, 6:28 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Saint Johns | 110 min |
| Aug 12, 6:28 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 47 min |
| Aug 12, 6:28 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Union | 27 min |
| Aug 12, 6:29 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Nassau | 26 min |
| Aug 12, 6:31 PM EDT | Special Marine Warning | JAX | 93 min | |
| Aug 12, 6:38 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 17 min |
| Aug 12, 6:52 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Union | 38 min |
| Aug 12, 6:58 PM EDT | Special Weather Statement | JAX | Duval | 47 min |
| Aug 12, 7:09 PM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 96 min |
| Aug 12, 7:14 PM EDT | Special Marine Warning | JAX | 46 min | |
| Aug 12, 7:18 PM EDT | Areal Flood Warning | JAX | Alachua, Marion | 49 min |
| Aug 12, 7:18 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Aug 12, 7:19 PM EDT | Special Marine Warning | JAX | 84 min | |
| Aug 12, 7:21 PM EDT | Areal Flood Warning | JAX | Baker, Bradford, Clay, Duval, Putnam, Union | 56 min |
| Aug 12, 7:23 PM EDT | Special Weather Statement | JAX | Levy | 52 min |
| Aug 12, 7:26 PM EDT | Special Marine Warning | JAX | 38 min | |
| Aug 12, 7:30 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 24 min |
| Aug 12, 7:38 PM EDT | Special Marine Warning | JAX | 52 min | |
| Aug 12, 7:52 PM EDT | Special Marine Warning | JAX | 23 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.